Georgia, 2021

Hail and Damaging Winds in Georgia, August 10 to 11, 2021

August 10 to 11, 2021 · NWS FFC · 14 events in 12 counties and zones

Despite weak high pressure across the region at the surface and aloft, ample moisture and strong daytime heating produced widespread thunderstorms across north and central Georgia each afternoon into the evening along with scattered strong to severe thunderstorms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$75,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Despite weak high pressure across the region at the surface and aloft, ample moisture and strong daytime heating produced widespread thunderstorms across north and central Georgia each afternoon into the evening along with scattered strong to severe thunderstorms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Aug 10, 12:51 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 10, 12:51 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
151 PM EDT Tue Aug 10 2021

.PREV DISCUSSION... /Issued 1154 AM EDT Tue Aug 10 2021/

UPDATE...
Current forecast is on track...latest satellite loop showing some
scattered cumulus clouds beginning to develop. As temperatures
warm to the convective temperature, expect scattered showers and
thunderstorms to develop throughout the afternoon and continue
into the evening. No major changes planned at this time, have just
made minor tweaks to hourly temperatures and dewpoints.

PREV DISCUSSION... /Issued 750 AM EDT Tue Aug 10 2021/

SHORT TERM /Today through Wednesday/...

As the short term period begins, the upper level flow is weak and
disorganized over much of the southeastern CONUS. At the surface,
high pressure over the western Atlantic is promoting weak southerly
low level flow and steady advection of moisture from the Gulf of
Mexico into our area. Dewpoints will increase into the low to mid
70s and precipitable water values will begin to approach 2 inches as
a result. Meanwhile, surface low pressure is building southward
along the Appalachians, along with a lee side trough. The
combination of the increasing atmospheric moisture and the lee
trough will lead to higher PoPs across north and central Georgia
compared to the previous couple of days. Hi-res guidance continues
to indicate scattered, diurnally driven convection peaking in
coverage in the mid to late afternoon hours. High-end chance PoPs
are thus forecast across much of the area by mid afternoon, with the
highest chances across northeast Georgia.

SBCAPE values are expected to be between 2500-3500 J/kg this
afternoon, but there will be little in the way of shear and mid-
level lapse rates will be marginal. While widespread severe weather
is not expected, as is typical of summer pulse convection, there is
a chance that isolated storms could become strong to severe. Gusty
winds, locally heavy rainfall, and frequent lightning will be
possible with any stronger storms that develop. The same setup at
the surface and upper levels will remain in place across the region
on Sunday, leading to little variation in the forecast and another
day of scattered afternoon thunderstorms across north and central
Georgia.

High temperatures through the short term are expected to be near to
just above climatological normals, reaching into the upper 80s to
low 90s in north Georgia and the mid 90s in central Georgia each
afternoon. With dewpoint values also in the low to mid 70s through
the short term period, it is possible to see heat index values
increasing into the 100-104 range in central and portions of north
Georgia this afternoon and Wednesday afternoon. While heat indices
are currently forecast to remain below heat advisory criteria, this
will need to be monitored as minor changes to temperatures and
dewpoints could lead to criteria being met in some areas.

King

LONG TERM /Wednesday Night through Monday/...

Fairly routine summertime forecast through the upcoming weekend as
Georgia remains under weak, relatively featureless upper-level flow
pattern. Western Atlantic surface ridge retreats offshore with weak
surface trough settling into the region. Result is scattered to
widespread, diurnally oriented, convection and near normal
temperatures. Potential big changes for early next week as medium-
range models coming into better agreement, and better run-to-run
consistency, with a potential tropical system. Model consensus
narrowing in on a tropical low in the eastern Gulf of Mexico/west
coast of Florida area by early Monday, however there continues to be
noticeable differences in the strength/timing of the system. Still a
long ways off in the forecast, but we will need to watch upcoming
trends for potential impacts across central and north Georgia.

20

&&

.AVIATION...
18Z Update...
Expect VFR conditions outside of convection developing around the
TAF sites. Have TEMPOs covering the convective coverage through
00Z. Winds will continue to be light - mainly southwest to west at
5 kts or less although could see variable winds 10-15kt with
gusts to 20-25kts with thunderstorms.

//ATL Confidence...18Z Update...

Medium to high confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          93  72  92  73 /  40  30  60  20
Atlanta         91  74  92  73 /  50  30  60  20
Blairsville     86  67  86  67 /  50  40  60  20
Cartersville    93  73  92  72 /  40  30  50  20
Columbus        93  74  93  73 /  50  30  60  20
Gainesville     91  72  91  72 /  40  30  60  20
Macon           94  72  94  73 /  50  30  60  20
Rome            94  73  93  73 /  40  20  50  20
Peachtree City  93  72  92  72 /  50  30  60  20
Vidalia         94  74  93  73 /  40  20  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....20
AVIATION...Atwell
Hazardous weather outlook, Aug 10, 5:00 AM EST, 8 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
600 AM EDT Tue Aug 10 2021

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
600 AM EDT Tue Aug 10 2021

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected, mainly this afternoon and
evening. The primary hazard from any thunderstorms will be occasional
cloud-to-ground lighting, gusty winds and brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Scattered to numerous thunderstorms will be possible each day
Wednesday through Monday, most numerous during the afternoons and
evenings. The primary hazards with any thunderstorm will be heavy
rain, gusty winds and lightning. Although no widespread severe
weather is expected at this time, an isolated severe storm cannot be
ruled out with damaging winds as the main threat.

Although much uncertainty remains, there is a possibility that a
tropical low will impact the southeastern U.S., including portions of
central and north Georgia, early next week. Please continue to
monitor the forecast for further developments.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Aug 10, 12:42 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Tue Aug 10 2021

GAZ091>093-104-101815-
Macon GA-Schley GA-Sumter GA-Marion GA-
142 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN MACON,
SOUTHEASTERN MARION, SCHLEY AND NORTHERN SUMTER COUNTIES THROUGH 215
PM EDT...

At 141 PM EDT...a strong thunderstorm was over Walls Crossing, or
near Ellaville. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Ellaville, Ideal, Andersonville, Putnam, Andersonville National
Historic, Murrays Crossroads, Bumphead, Fountainville, La Crosse and
Walls Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3219 8443 3235 8443 3236 8435 3237 8430
      3237 8425 3239 8425 3242 8414 3227 8412
      3219 8412 3217 8418
TIME...MOT...LOC 1741Z 330DEG 2KT 3227 8434

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 10, 12:58 PM EST, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
158 PM EDT Tue Aug 10 2021

GAZ093-105-101830-
Macon GA-Dooly GA-
158 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL MACON AND
NORTHWESTERN DOOLY COUNTIES THROUGH 230 PM EDT...

At 157 PM EDT...a strong thunderstorm was near Montezuma, or near
Oglethorpe. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Oglethorpe, Montezuma, Dooling, Whitewater State Park, Clearview,
Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3222 8412 3228 8412 3236 8413 3241 8402
      3244 8390 3232 8385 3229 8385 3221 8395
TIME...MOT...LOC 1757Z 330DEG 2KT 3232 8398

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 10, 1:11 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
211 PM EDT Tue Aug 10 2021

GAZ069-079>081-101845-
Taylor GA-Upson GA-Crawford GA-Talbot GA-
211 PM EDT Tue Aug 10 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SOUTHEASTERN UPSON,
NORTHWESTERN CRAWFORD, EASTERN TALBOT AND NORTHERN TAYLOR COUNTIES
THROUGH 245 PM EDT...

At 211 PM EDT...a line of strong thunderstorms was extending from
near Roberta to Prattsburg...and moving south at 10 mph.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of these storms include
Roberta, Knoxville, Salem, Prattsburg, Horns, Big Lazer Creek Wma,
Carsonville, Wesley Church, Musella and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3264 8395 3260 8442 3280 8445 3285 8403
TIME...MOT...LOC 1811Z 347DEG 8KT 3274 8407 3273 8435

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 10, 1:23 PM EST, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
223 PM EDT Tue Aug 10 2021

GAZ066-078-101900-
Harris GA-Troup GA-
223 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN TROUP
AND NORTHWESTERN HARRIS COUNTIES THROUGH 300 PM EDT...

At 222 PM EDT...a strong thunderstorm was near River View, or near
Valley. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
West Point, Whitesville-Pine Lake, Jones Crossroads and Mountain
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3285 8496 3270 8502 3275 8514 3276 8514
      3278 8512 3279 8515 3281 8517 3283 8517
      3285 8515 3286 8519 3291 8519
TIME...MOT...LOC 1822Z 300DEG 3KT 3283 8512

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 10, 1:41 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Tue Aug 10 2021

GAZ093>095-101915-
Macon GA-Peach GA-Houston GA-
241 PM EDT Tue Aug 10 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN MACON,
PEACH AND WEST CENTRAL HOUSTON COUNTIES THROUGH 315 PM EDT...

At 241 PM EDT...a strong thunderstorm was over Miami Valley, or near
Fort Valley. This storm was nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of this storm include
Perry, Fort Valley, Marshallville, Saint Louis, Powerville, Moss Oak,
Meadowdale, Miami Valley and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3245 8398 3262 8388 3263 8386 3260 8374
      3253 8371 3240 8376
TIME...MOT...LOC 1841Z 189DEG 1KT 3256 8383

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH
Special weather statement, Aug 10, 1:45 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 PM EDT Tue Aug 10 2021

GAZ078-089-101915-
Harris GA-Muscogee GA-
245 PM EDT Tue Aug 10 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MUSCOGEE AND
SOUTHEASTERN HARRIS COUNTIES THROUGH 315 PM EDT...

At 244 PM EDT...a line of strong thunderstorms was along a line
extending from Ellerslie to near Columbus Metropolitan Airport. These
storms were nearly stationary.

HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light...unsecured objects.

Some locations in the path of these storms include
Columbus, Bibb City, Ellerslie, Saint Marys Hills, Edgewood, Flat
Rock, Highland Park, Laurel Hills, Green Island Hills, Vista Terrace,
Cataula, Columbus Metropolitan Airport, Rose Hill, Midland, Kenwood,
Avondale and Fortson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3262 8500 3270 8486 3266 8473 3248 8475
      3244 8497 3245 8500 3252 8501
TIME...MOT...LOC 1844Z 264DEG 1KT 3264 8482 3254 8493

MAX HAIL SIZE...0.25IN
MAX WIND GUST...40MPH

The radar

The Maxwell AFB radar (KMXX), 83 km away, was scanning. The volume nearest the first event began at 18:56 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Muscogee

When
August 10, 1:55 PM EST to 2:15 PM EST
Where
Muscogee County, 1.24 mi E of Fortson to 0.47 mi N of Foxrun
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
32.597, -84.909

The Muscogee County 911 center reported a few trees blown down from around Veterans Parkway and Grey Rock Road to around Milgen Road and Flat Rock Road.

Thunderstorm Wind, Harris

When
August 10, 2:02 PM EST to 2:27 PM EST
Where
Harris County, 0.68 mi SW of Mulberry Grove to 1.1 mi NNE of Fortson
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
32.663, -84.957

The Harris County 911 center reported trees blown down along Fortson Road and Bonacre Road north of Fortson.

Thunderstorm Wind, Walton

When
August 10, 4:35 PM EST to 4:45 PM EST
Where
Walton County, 1.69 mi SSW of Jersey
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.696, -83.806

The Walton County Emergency Manager reported a tree blown down on Jersey Covington Road near Cornish Creek.

Thunderstorm Wind, Gwinnett

When
August 10, 5:11 PM EST to 5:41 PM EST
Where
Gwinnett County, 2.12 mi NW of Gloster to 1.63 mi WNW of Berkeley Lake
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
33.923, -84.094

The Gwinnett County Emergency Manager reported numerous trees blown down across the north and west side of Lawrenceville. Several trees fell onto a home and vehicles on Stone Forest Drive near Tyler Trace. No injuries were reported.

Thunderstorm Wind, Walker

When
August 10, 6:38 PM EST to 6:58 PM EST
Where
Walker County, 1.06 mi SW of Wallaceville to 0.63 mi NW of Beverly Hills
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
34.887, -85.311

The Walker County Emergency Manager reported a few trees and power lines blown down from Chickamauga to Rossville.

Thunderstorm Wind, Coweta

When
August 11, 3:53 PM EST to 4:13 PM EST
Where
Coweta County, 0.63 mi SW of Mc Bride to 2.23 mi S of Madras
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
33.374, -84.788

The Coweta County 911 center reported a few trees blown down from Newnan to the White Oak area.

Thunderstorm Wind, Polk

When
August 11, 4:10 PM EST to 4:31 PM EST
Where
Polk County, 2.39 mi WNW of Walthrall to 0.84 mi NW of Briscoe
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
33.940, -85.310

The Polk County Emergency Manager reported a few trees blown down from southwest through north of Cedartown.

Thunderstorm Wind, Cherokee

When
August 11, 4:15 PM EST to 4:40 PM EST
Where
Cherokee County, 0.7 mi WSW of Sutallee to 4.72 mi NNW of Canton Cherokee Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
911 Call Center
Coordinates
34.215, -84.631

The Cherokee County 911 center reported a few trees blown down from Sutallee to Waleska, Canton and Worley Crossroads.

Hail, Polk

When
August 11, 4:16 PM EST to 4:26 PM EST
Where
Polk County, 0.13 mi ESE of Lake Creek
Measured
1 in hail
Reported by
Social Media
Coordinates
34.069, -85.218

A report of hail as big as quarters in the Lake Creek community was received over social media.

Thunderstorm Wind, Troup

When
August 11, 5:00 PM EST to 5:25 PM EST
Where
Troup County, 1.77 mi S of Harrisonville to 0.39 mi W of Trimble
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
33.154, -84.984

The Troup County Emergency Manager reported a few trees and power lines blown down in the Hogansville area from Ralls Road to Mobley Bridge Road. On Ralls Road, a metal shed was lifted and blown across a yard.

Thunderstorm Wind, Dade

When
August 11, 5:16 PM EST to 5:26 PM EST
Where
Dade County, 1.25 mi ENE of Rising Fawn to 1.05 mi SSE of Rising Fawn
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
34.754, -85.498

The Dade County 911 center reported a several trees blown down in the Rising Fawn area along Mason Road and around the intersection of Cave Springs Road and Holder Loop Road.

Thunderstorm Wind, Gilmer

When
August 11, 5:26 PM EST to 5:36 PM EST
Where
Gilmer County, 1.79 mi SW of Santaluca
Measured
45 kt (52 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
34.760, -84.450

The Gilmer County 911 center reported a tree blown down onto power lines along Boardtown Road.

Thunderstorm Wind, Walker

When
August 11, 5:30 PM EST to 5:35 PM EST
Where
Walker County, 0.13 mi NNW of Lookout
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.622, -85.481

The Walker County 911 center reported a tree blown down on Highway 157 near Flarity Road.

Thunderstorm Wind, Houston

When
August 11, 6:25 PM EST to 6:35 PM EST
Where
Houston County, 2.06 mi WNW of Wallston to 1.53 mi W of Wallston
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
32.633, -83.632

The Houston County 911 center reported a couple of trees and some power lines blown down in the Northside/Parkview areas of Warner Robins.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2021Every state in 2021This day in weather historyWarnings in Georgia, August 2021

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 970599, 970600, 970601, 970602, 970603, 970604, 970605, 970606, 970598, 970607, 970608, 970609, 970610, 970611.